# SDR FDEA202212133008

- Difficulty date: December 13, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: A5A70587
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA, CORROSION ON FRAME AT HAT SECTION STA 5-113 L-52   (MARKED #14) REMOVED CORRODED SECTION OF FRAME CAP AND REPAIRED FRAME CAP REF SRM 53-00-  00-2R, FIGURE 209 SHEETS 2,5,6 AND 7.   MAJOR REPAIR.
